sexologist-icon
Poly cyst in ovary
Have pcod since college days, now want to concieve however whenever i stop taking medicine my periods start every second week for 2-3 days. Should i stop taking medicine to concieve or look for doctorr first.
63 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

As you are trying to conceive you should consult a Gynaecologist personally to investigate and treat pcod  and stop taking medicines yourself
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.